Advances in Differential Equations
Volume 2

Decay properties of solutions to degenerate wave equations with dissipative terms

Morse theory for trajectories of Lagrangian systems on Riemannian manifolds with convex boundary

  • J. Blot, P. Cieutat, and J. Mawhin

    Volume 2, 1997, pages 593-618

Classical solutions for Hele-Shaw models with surface tension

Stiff well-posedness for hyperbolic systems with large relaxation terms (linear constant-coefficient problems)

  • Jens Lorenz and H. Joachim Schroll

    Volume 2, 1997, pages 643-666

The Stefan problem with convection and Joule’s heating

Almost-periodic oscillations of monotone second-order systems

Rotating fluid at high Rossby number driven by a surface stress: existence and convergence

Infinitely many solutions of weakly coupled superlinear systems

The perturbed Riemann problem for a balance law

  • Corrado Mascia and Carlo Sinestrari

    Volume 2, 1997, pages 779-810

Location of spectrum and stability of solutions for monotone parabolic system

The Dirichlet problem for a class of ultraparabolic equations

The maximal solution of the logarithmic fast diffusion equation in two space dimensions

  • Juan R. Esteban, Ana Rodriguez, and Juan L. Vazquez

    Volume 2, 1997, pages 867-894

A bifurcation problem of some nonlinear degenerate elliptic equations

  • Nobuyoshi Fukagai, Masayuki Ito, and Kimiaki Narukawa

    Volume 2, 1997, pages 895-926

Global existence and finite-time blow-up for a class of nonlocal parabolic problems

On a singularly perturbed elliptic equation

Principal eigenvalues for some quasilinear elliptic equations on $\mathbb{R}^N$

  • J. Fleckinger, R. F. Manásevich, N. M. Stavrakakis, and F. de Thélin

    Volume 2, 1997, pages 981-1003

$W^1,p$-interior estimates for solutions of fully nonlinear, uniformly elliptic equations

About the $C^\infty$-well-posedness of fully nonlinear weakly hyperbolic equations of second order with spatial degeneracy

Singular limits of scalar Ginzburg-Landau equations with multiple-well potentials

Large deviations estimates for the exit probabilities of a diffusion process through some vanishing parts of the boundary.

Self-similar blow-up for a quasilinear parabolic equation with gradient diffusion and exponential source

  • Chris J. Budd, James W. Dold, and Victor A. Galaktionov

    Volume 2, 1997, pages 85-124

Existence, uniqueness, and asymptotic stability of traveling waves in nonlocal evolution equations

Critical Sobolev exponent problem in a ball with nonlinear perturbation changing sign

Focusing solutions for the $p$-Laplacian evolution equation

Infinitely many solutions for a Dirichlet problem with a nonhomogeneous $p$-Laplacian-like operator in a ball

  • Marta García-Huidobro, Raul Manásevich, and Fabio Zanolin

    Volume 2, 1997, pages 203-230

Existence theorems for elliptic equations involving supercritical Sobolev exponent

On the regularity of the global attractor of a weakly damped, forced Korteweg-de Vries equation

The isospectrality problem for the classical Sturm-Liouville equation

Nonexistence of positive solutions of quasilinear equations

  • Gabriella Caristi and Enzo Mitidieri

    Volume 2, 1997, pages 319-359

Existence of multiple positive solutions for a semilinear elliptic equation

Classification of positive singular solutions for a class of semilinear elliptic systems

  • Marta García-Huidobro and Cecilia S. Yarur

    Volume 2, 1997, pages 383-402

On a quasilinear system involving $K$-Hessian operators

Existence of solution for a density-dependent magnetohydrodynamic equation

Global smooth solution to the standard phase-field model with memory

  • Pierluigi Colli, Gianni Gilardi, and Maurizio Grasselli

    Volume 2, 1997, pages 453-486

Well-posedness of the weak formulation for the phase-field model with memory

  • Pierluigi Colli, Gianni Gilardi, and Maurizio Grasselli

    Volume 2, 1997, pages 487-508

Existence and uniqueness theorems for semilinear elliptic boundary value problems

Regularity criterion of weak solutions to the Navier-Stokes equations

Lower-order perturbations of critical growth nonlinearities in semilinear elliptic equations